1. Index to Volume 139
  2. DOI: 10.1353/ajm.2017.0043
  3. restricted access View Summary | Download |
  1. Finiteness of Teichmüller Curves in Non-Arithmetic Rank 1 Orbit Closures
  2. Erwan Lanneau, Duc-Manh Nguyen, Alex Wright
  3. pp. 1449-1463
  4. DOI: 10.1353/ajm.2017.0036
  5. restricted access View Summary | Download |
  1. Translation principle for Dirac index
  2. Salah Mehdi, Pavle Pandžić, David Vogan
  3. pp. 1465-1491
  4. DOI: 10.1353/ajm.2017.0037
  5. restricted access View Summary | Download |
  1. Proof of a conjecture of Batyrev and Nill
  2. David Favero, Tyler L. Kelly
  3. pp. 1493-1520
  4. DOI: 10.1353/ajm.2017.0038
  5. restricted access View Summary | Download |
  1. Asymptotic decomposition for semilinear Wave and equivariant wave map equations
  2. Hao Jia, Carlos Kenig
  3. pp. 1521-1603
  4. DOI: 10.1353/ajm.2017.0039
  5. restricted access View Summary | Download |
  1. On symmetric power L-invariants of Iwahori level Hilbert modular forms
  2. Robert Harron, Andrei Jorza
  3. pp. 1605-1647
  4. DOI: 10.1353/ajm.2017.0040
  5. restricted access View Summary | Download |
  1. Restriction theorems for orthonormal functions, Strichartz inequalities, and uniform Sobolev estimates
  2. Rupert L. Frank, Julien Sabin
  3. pp. 1649-1691
  4. DOI: 10.1353/ajm.2017.0041
  5. restricted access View Summary | Download |
  1. Bounding Diameter Of Singular Kähler Metric
  2. Gabriele La Nave, Gang Tian, Zhenlei Zhang
  3. pp. 1693-1731
  4. DOI: 10.1353/ajm.2017.0042
  5. restricted access View Summary | Download |
  1. In Memoriam: Vladimir Voevodsky 1966-2017
  2. p. ii
  3. DOI: 10.1353/ajm.2017.0044
  4. restricted access View Summary | Download |